Posted by: sayamika, the killer bunny | 2006 November 14

Pharmaceutical fun

On the label of my antimalarial:

“…it may produce side effects in some patients.”

“…if you develop a sudden onset of unexplained anxiety, depression, restlessness or irritability, or confusion (possible signs of more serious mental problems), or you develop other serious side effects, including a persistently abnormal heartbeat or palpitations….”

Okay, this is giving me palpitations just reading this stuff.

The dreams it gave me last time were wild… a friend of mine, a sweet little old Sikh gentleman in a Santa suit standing in his dining room which had somehow transmogrified into a ballroom featured heavily in one series of them.

A friend of mine had a dream that his grandmother had died. And then he realised that he was dreaming, and someone was waking him up to tell him that his grandmother had died. Then he realised that this too was a dream…. and it kept happening all night.

Most people didn’t have any problems. Fingers crossed.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Categories

%d bloggers like this: